MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. RENASYS TOUCH DEVICE & POWER SUP; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP

SMITH & NEPHEW MEDICAL LTD. RENASYS TOUCH DEVICE & POWER SUP; NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Catalog Number 66801281
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that when the device is turned on, the message of smith & nephew was displayed on the screen.However, the device stopped working.The treatment was started with a back-up device.There was no patient harm.It took 3 hours to resume treatment.The doctor treated with gauze until the replacement.The device will be returned to jp local service for evaluation.The results shared after its completion.
 
Additional Manufacturer Narrative
The device, was used in treatment was not returned for evaluation with all additional information provided we have not been able to establish a relationship between the device and the reported event or determine a root cause.The manufacturing records show no evidence that the product did not meet the specification at the time of manufacture.A complaint history review found other related failures.The ifu has been reviewed and contains comprehensive instructions on the safe operation and use of the device.The associated risk files contain the reported failure/harm or event.Probable root cause maybe a component failure.This investigation is now complete with no further action deemed necessary at this stage.Smith + nephew are taking further actions relating to the failure reported and continue to monitor for adverse trends.

Brand Name
RENASYS TOUCH DEVICE & POWER SUP
Common Device Name
NEGATIVE PRESSURE WOUND THERAPY POWERED SUCTION PUMP
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11609478
Report Number8043484-2021-00738
Device Sequence Number3279901
Product Code OMP
UDI-Device Identifier05000223494476
UDI-Public5000223494476
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K153209
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number66801281
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/08/2021
Supplement Date Received by Manufacturer05/20/2021
Initial Report FDA Received Date04/02/2021
Supplement Report FDA Received Date05/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;